EconPapers    
Economics at your fingertips  
 

On the Generalized Krätzel Transform and Its Extension to Bohemian Spaces

S. K. Q. Al-Omari and Adem Kılıçman

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We investigate the Krätzel transform on certain class of generalized functions. We propose operations that lead to the construction of desired spaces of generalized functions. The Krätzel transform is extended and some of its properties are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/841585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/841585.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:841585

DOI: 10.1155/2013/841585

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:841585